# SDR DALA2015110606772

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 54,522 hours, 7,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND SEAT TRACK CORRODED AT FRME 33-34, Y1959.  REPLACED SEAT TRACK.
